# SDR CA101203002

- Difficulty date: November 25, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW610FA
- Propeller: Rotol CR4086123F17
- System (JASC): 3210 · Main Landing Gear
- Part: Rod End
- Condition: Obstructed
- Location: Rt Mlg
- Part time: 2,315 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACFT LANDED WITH RT MLG INDICATING UNSAFE (RT RED UNSAFE LIGHT ILLUMINATED AND NO ILLUMINATION OF RT GREEN DOWN AND LOCKED LIGHT) BOTH ON COCKPIT MLG SELECTOR PANEL AND ALTERNATE INDICATION PANEL. UNSAFE INDICATION ILLUMINATED FOLLOWING A NORMAL MLG SELECTION.  ALTERNATE MLG EXTENSION PROCEDURE PERFORMED.  RT MLG INDICATION REMAINED UNSAFE. SHUTDOWN RT ENG & PERFORMED A PRECAUTIONARY SINGLE ENGINE LANDING.  LANDING UNEVENTFUL WITH ALL LANDING GEAR REMAINING DOWN.  POST-OCCURRENCE INSP REVEALED THAT A GREASE NIPPLE HAD DISLODGED FROM RT MLG AND BECAME JAMMED IN RT MLG LOCK ACTUATOR ROD END FITTING. PREVENTING RT MLG LOCK MECHANISM FROM FULLY LOCKING & PROVIDING A SAFE (GREEN DOWN AND LOCKED) NORMAL & ALTERNATE INDICATION TO THE FLT CREW.  IT IS BELIEVED THAT THE GREASE NIPPLE HAD DISLODGED FROM THE AFT LOCK LINK, WHICH IS LOCATED ON THE AFT MLG STABILIZER STAY.  OTHER GREASE NIPPLES WERE ALSO MISSING AT DIFFERENT LOCATIONS.  THIS ISSUE IS UNDER INVESTIGATION.  ALL OPERATOR MESSAGE NR 431 ISSUED TO ADVISE OPERATORS OF INCIDENT.
